CSpace  > 计算数学与科学工程计算研究所
analysisofmultiscalemethods
E Weinan1; Ming Pingbing2
2004
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume22Issue:2Pages:210
AbstractThe heterogeneous multiscale method gives a general framework for the analysis of multiscale methods. In this paper, we demonstrate this by applying this framework to two canonical problems: The elliptic problem with multiscale coefficients and the quasi-continuum method.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42810
Collection计算数学与科学工程计算研究所
Affiliation1.普林斯顿大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
E Weinan,Ming Pingbing. analysisofmultiscalemethods[J]. journalofcomputationalmathematics,2004,22(2):210.
APA E Weinan,&Ming Pingbing.(2004).analysisofmultiscalemethods.journalofcomputationalmathematics,22(2),210.
MLA E Weinan,et al."analysisofmultiscalemethods".journalofcomputationalmathematics 22.2(2004):210.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[E Weinan]'s Articles
[Ming Pingbing]'s Articles
Baidu academic
Similar articles in Baidu academic
[E Weinan]'s Articles
[Ming Pingbing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[E Weinan]'s Articles
[Ming Pingbing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.